# SDR DXTA200601377

- Difficulty date: May 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,205 hours, 4,102 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 99125501
- Part serial: 0111
- Condition: Inoperative
- Location: Lg Sys
- Part time: 1,538 hours, 1,197 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP - WHEN GEAR WAS LOWERED THE LT MAIN GREEN LIGHT AND THE RED GEAR UNSAFE LIGHT FLICKERED FOR ABOUT 10 SECONDS. THEN ALL MAIN GEAR LIGHTS ILLUMINATED AND THE GEAR UNSAFE LIGHT EXTINGUISHED.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE AND PERFORMED SEVERAL GEAR SWINGS. OPS CHECK GOOD. REF CH 32-30-00 OF THE MM.
